# SDR SWAA2024011229685

- Difficulty date: December 8, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB. LOWER T/E PANEL 333EB O/B EDGE HAS A CRACK.<[01] PREPARED DAMAGE AREA FOR REPAIR ON LH HORIZONTAL STAB. LOWER T/E PANEL 333EB AS PER B737 SRM 51-70-04-2R-6 PARAG 4-D.APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON LH HORIZONTAL STAB. LOWER T/E PANEL 333EB AS PER B737 SRM 51-70-04-2R-6 PARAG 4-E-G; MATERIAL USED PO#1791128; PO#1738579; EQUIPMENT USED: TEMPERATURE CONTROL ID160354 DUE DATE 02-16-24; VACCUM GAGE ID173239 DUE DATE 02-23-24.APPLIED TOPCOAT AT LH HORIZONTAL STAB LOWER T/E PANEL 333EB O/B EDGE REF B 737 AMM 51-21-73-370-803;[02] VERIFIED STEP 1
